Homology of the double and triple loop space of SO (n).
Mathematische Zeitschrift, Tome 222 (1996) no. 3, pp. 59-80
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Serre spectral sequence, Eilenberg-Moore spectral sequence, Steenrod actions, Dyer-Lashof operations, Bockstein spectral sequence, double and triple loop space
@article{MZ_1996__222_3_174876,
author = {Younggi Choi},
title = {Homology of the double and triple loop space of {SO} (n).},
journal = {Mathematische Zeitschrift},
pages = {59--80},
year = {1996},
volume = {222},
number = {3},
zbl = {0845.55014},
url = {http://geodesic.mathdoc.fr/item/MZ_1996__222_3_174876/}
}
Younggi Choi. Homology of the double and triple loop space of SO (n).. Mathematische Zeitschrift, Tome 222 (1996) no. 3, pp. 59-80. http://geodesic.mathdoc.fr/item/MZ_1996__222_3_174876/